# SDR USAA2012110200004

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 38,380 hours, 11,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PLASTIC COVER ON FLOOR FLUORESCENT EMERGENCY EXIT STRIP BROKEN.  COVER LOCATED AIRCRAFT LEFT, RUNS 9 THROUGH 11.  RE-INSTALLED FLOOR TRACK.  OPS NORMAL.
